# SDR EE4Y2021122414715

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 02556
- Aircraft time: 47,515 hours, 34,783 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Part time: 47,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION PER TASK CARD Nº: 572054-02-1-001_P1-OP-UP/0, IT WAS FOUND AT LH WING - BOTTOM SKIN PANEL 2, LOWER SURFACE, RIBS 1-2, FUEL PUMP SURROUND. DUE THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER DOSSIER  80984144  AND GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO. COOPESA COO-EO-2021-14273 . FOR ADDITIONAL DETAILS SEE COOPESA JOB A1K273 ITEM 5-24
